# SDR REXA2022030300324

- Difficulty date: February 10, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362821
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL AT STGR 15L CORRODED BETWEEN FS 573 AND FS 661+14. - LH SIDE SEAT RAIL AT FS 573-661+14 FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED WITH NEW SEAT RAIL @ FS 573-661+14 IAW CRJ 900 AMM 53-00-49-000/400-801-A11.
